# SDR SWAA2022110358088

- Difficulty date: October 9, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 74,242 hours, 44,128 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED AT LEVEL ORSS 270 OF DEFLECTION CONTROL RIB AT RT WING 2022-576154 / [01] REPLACED ANGLE TRAILING EDGE LOCATED AT LEVEL ORSS 270 OF DEFLECTION CONTROL RIB AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. PART NUMBER USED: 115A2963-2; P.O:2022-196669. CRACK LENGTH IS:0.868 INCHES; TOOL USED: DIGITAL CALIPER P/N:500-196-30; S/N:B21140348;DUE DATE:16-JUL-23.;[02] REPLACED ANGLE TRAILING EDGE LOCATED AT LEVEL ORSS 270 OF DEFLECTION CONTROL RIB AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. PART NUMBER USED: 115A2963-2; P.O:2022-196669. CRACK LENGTH IS:0.868 INCHES; TOOL USED: DIGITAL CALIPER P/N:500-196-30; S/N:B21140348;DUE DATE:16-JUL-23.
